# SDR ASOA20150323076V

- Difficulty date: March 23, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 32,586 hours, 25,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522178505
- Condition: Cracked
- Location: Frames 77-78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT FUSELAGE SKIN CRACKED AROUND RIVET FRAME 77-78.  REPAIRED FUSELAGE SKIN IAW EC5330-02992.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
